MathSciNet Relay Station
MathSciNet bibliographic data
MR2060865 (2005b:35251) 35Q53 (35Q51)
Zayed, E. M. E.; Zedan, H. A.; Gepreel, K. A. On the solitary wave solutions for nonlinear Hirota-Satsuma coupled KdV of equations. Chaos Solitons Fractals 22 (2004), no. 2, 285–303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement